| Catalog Number |
21-7302-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that after the addition of 5000mg morphine, 4mg dexamethasone, and normal saline in a 100 ml cassette, the compounder observed that the cassette bladder began to leak about 1% of the total of compounded cassettes during compounding.There was no patient involvement.